# SDR SWAA2025061070174

- Difficulty date: May 13, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 400 TO BS 420 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2025-309469<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 400 TO BS 420 AT LEVEL STR 26L AND CLIP 1(EA) LOCATED AT FWD FACE STA 420 STR 26L FOR GAIN ACCESS AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7505 SHEET 83 REV-.;[02] CORRECTED STEP 1  REPLACED WEB AND FASTENERS LOCATED BTW BS 400 TO BS 420 AT LEVEL STR 26L AND CLIP 1(EA) LOCATED AT FWD FACE STA 420 STR 26L FOR GAIN ACCESS AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7505 SHEET 83 REV- SEE INVIDUAL SIGN OFF BELLOW.;[03] REPLACED WEB AND FASTENERS LOCATED BTW BS 400 TO BS 420 AT LEVEL STR 26L AND CLIP 1(EA) LOCATED AT FWD FACE STA 420 STR 26L FOR GAIN ACCESS AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7505 SHEET 83 REV- SEE INVIDUAL SIGN OFF BELLOW.
